# SDR UALA2009082402602

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 42,523 hours, 5,079 cycles
- Engine: Pwa PW4056
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B ELEVATOR HAS T/E DAMAGE, APPROX 5 INCHES O/B (DAMAGE APPROX 2' X 6").  REMOVED RIGHT I/B ELEVATOR ACCESS PANELS STORED IN BULK PIT.
